# SDR DALA2016060904470

- Difficulty date: June 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA AND COUNTER SKIN OF FUEL ACCESS PLATE NR 620FT. CORROSION SETTLEMENT AND COUNTERSINK AREA OF FUEL ACCESS PLATE NR 620 FT WERE REMOVED IAW SRM 57-10-01. COUNTERSINK AND SETTLEMENT AREA WERE MEASURED AND COUNTERSINK MAX DIAMETER IS 0.660" AND MAX DIAMETER MEASURE IS 0.680" IN THEREFORE IS OUT LIMITS AND FUEL ACCESS PLATE WAS REPAIRED IAW SRM 57-10-01.
